•  
  •  
 

Turkish Journal of Mathematics

The Turkish Journal of Mathematics is an international, bi-monthly, peer-reviewed, open-access journal by the Scientific and Technological Research Council of Turkey (TUBITAK) - Turkish Academic Network and Information Center (ULAKBIM). Turk J Math is devoted to all fields of mathematics. The journal is published in January, March, May, July, September, and November. The journal has been indexed in Scopus since 2006 and included in SCI-E since 2009.

ISSN: 1300-0098

EISSN: 1303-6149

Journal Metrics

Impact Factor (2021) 0.954

5-Year Impact Factor 0.955

Current Issue: Volume 46, Number SI-2 (2022)

Cover and Contents

Articles

PDF

Tensor products of graded-simple $\mathfrak{sl}_2(\mathbb{C})$-modules
YURI BAHTURIN and ABDALLAH SHIHADEH
Pages 1619-1643

PDF

Capelli identities on algebras with involution or graded involution
FRANCESCA SAVIELLA BENANTI and ANGELA VALENTI
Pages 1644-1666

PDF

Symmetric polynomials in free associative algebras
SILVIA BOUMOVA, VESSELIN DRENSKY, DEYAN DZHUNDREKOV, and MARTIN KASSABOV
Pages 1674-1690

PDF

On Nowicki's conjecture: a survey and a new result
LUCIO CENTRONE, ANDRE DUSHIMIRIMANA, and ŞEHMUS FINDIK
Pages 1709-1734

PDF

Henselian discrete valued stable fields
IVAN CHIPCHAKOV
Pages 1735-1748

PDF

Invariants of symplectic and orthogonal groups acting on $GL(n,CC)$-modules
VESSELIN DRENSKY and ELITZA HRISTOVA
Pages 1759-1793

PDF

On the Mesyan conjecture
PEDRO SOUZA FAGUNDES, THIAGO CASTILHO DE MELLO, and PEDRO HENRIQUE DA SILVA DOS SANTOS
Pages 1794-1808

PDF

Computing forgotten topological index of zero-divisor graphs of commutative rings
ARİF GÜRSOY, NECLA KIRCALI GÜRSOY, and ALPER ÜLKER
Pages 1845-1863

PDF

On almost s-weakly regular rings
KANCHAN JANGRA and DINESH UDAR
Pages 1897-1910

PDF

Structure of annihilators of powers
JONGWOOK BAECK, NAM KYUN KIM, TAI KEUN KWAK, and YANG LEE
Pages 1945-1964

PDF

On central polynomials and codimension growth
FABRIZIO MARTINO
Pages 1965-1974

PDF

Codimensions of algebras with additional structures
DANIELA LA MATTINA
Pages 1975-1984

PDF

On the restricted graded Jacobson radical of rings of Morita context
PUGUH WAHYU PRASETYO, HIDETOSHI MARUBAYASHI, and INDAH EMILIA WIJAYANTI
Pages 1985-1993

PDF

On $(a,d)$-edge local antimagic coloring number of graphs
RAJKUMAR SUNDARAMOORTHY and NALLIAH MOVIRI CHETTIAR
Pages 1994-2002

PDF

On $ mj $-clean ring and strongly $ mj $-clean ring
GÜLŞEN ULUCAK and ARDA KÖR
Pages 2015-2022

PDF

Nilpotent varieties and metabelian varieties
ANGELA VALENTI and SERGEY MISHCHENKO
Pages 2023-2033

PDF

On $S$-comultiplication modules
EDA YILDIZ, ÜNSAL TEKİR, and SUAT KOÇ
Pages 2034-2046

Editors

Editor-in-Chief
Prof. Dr. Adnan TERCAN
Hacettepe University

Associate Editor-in-Chief
Prof. Dr. Aydın GEZER
Atatürk University

Editorial Board